# SDR R61A202101140037

- Difficulty date: December 28, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FR 88 STGR 27RT SHEAR CLIP CORRODED.  FR 88, STGR 27RT CORRODED SHEAR CLIP REMOVED AND REPLACED, IAW EMB 170 SRM 51-42-01 AND 51-41-02.  A/C REMAINS IN CHECK.
